# SDR AU510001618

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Retainer
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR FORWARD TRUNNION BOLT RETAINER HAD 1 OF 2 RIVETS SHEARED ALLOWING TRUNNION BOLT TO PIVOT IN SPAR INSTEAD OF IN TRUNNION BUSH. (CASA NR 510001618)
